# SDR TAMF20230905037

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 40,180 hours, 12,488 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,770 hours, 11,312 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LOWER CARGO COMPARTMENT WAS OVERLOAD IN 989 KG DUE TO A CARGO PALLET WAS MOVED FROM POSITION 12L TO 11 DURING FLIGHT.
THE QUERY WITH THE AIRCRAFT MANUFACTURER IS IN PROGRESS TO ESTABLISH THE CAUSES, ACTIONS AND INSPECTIONS REQUIRED. (AIRBUS DOSSIER REFERENCE: 81276386).
